Magnetic symmetry and crystal lattices

Bhagavantam, S. ; Pantulu, P. V. (1966) Magnetic symmetry and crystal lattices Proceedings of the Indian Academy of Sciences, Section A, 63 (6). pp. 391-399. ISSN 0370-0089

PDF - Publisher Version

Official URL:

Related URL:


One-dimensional, two-dimensional and three-dimensional magnetic lattices have been derived making use of methods adopted by the authors in an earlier paper in deriving cystallographic magnetic point groups.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:27845
Deposited On:11 Dec 2010 07:49
Last Modified:17 May 2016 11:02

Repository Staff Only: item control page